# SDR ARWR961753

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: C4 Door Pan
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LOWER AFT FUSELAGE C-4 INTERIOR SKIN PAN (FRAME) HAS CRACKS IN DIFFERENT LOCATIONS AROUND PAN (FRAME).  STOP DRILLED CRACK AND REPAIRED IAW DER NR MHA 3062.  (X)
